MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREX; THROMBECTOMY & ATHERECTOMY

STRAUB MEDICAL AG ROTAREX; THROMBECTOMY & ATHERECTOMY
Catalog Number 80239
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was returned for evaluation.During physical investigation a catheter was received.The tube had a hole at the same position where the helix was broken right at the connector.Therefore, the investigation is confirmed for the identified break as the helix of the returned catheter was noted to be broken.A clear root cause could not be established.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: d2b (mcw; dqx).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to recanalization procedure, the catheter allegedly was damaged outside the box.It was further reported that the helix of the catheter was broken.The procedure was completed using another device.There was no patient contact.

Brand Name
ROTAREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21675125
Report Number3008439199-2025-00048
Device Sequence Number15388475
Product Code MCW
UDI-Device Identifier07640142810605
UDI-Public(01)07640142810605(17)270122(10)240557
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80239
Device Lot Number240557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite